# SDR COEA2016032223805

- Difficulty date: March 22, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: S57114426200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE MAJOR REPAIR.  RT UPPER WING INBD REMOVABLE PANEL 621CT HAS LEVEL 2 CORROSION, AROUND FASTENERS RIB 8 - 9.  REPAIR IAW CE 1664 16 9114 DATED 4 29 2016.
